# SDR SWIA20250306106

- Difficulty date: January 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 ANGLE LBL12 IS CRACKED.      (C-CHECK RO 3/5/2025)    REMOVED CRACKED OUTBOARD ANGLE AT FS280.00, LBL12, AND INSTALLED NEW ANGLE. REF. CRJ700 SRM 51-42-21-001-001-A01, DWG CC670-34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
